Worried Could Be Ectopic

0 Replies
Eve - May 1

Getting very worried now. Was nearly 5 weeks ago last had unprotected intercourse, and after doing so took a morning-after pill. Period started a couple of days later but was very light, which is to be expected after the pill. Since then I've been feeling nausea, cramps, headaches, light headed, hunger, backache, you name it for the past few weeks now. Took pregnancy tests only to get BFN each time. Waited until my period three days ago, which was very much lighter than normal, but today has suddenly stopped. No flow, no discharge. My af's are always regular and lasting 7 days each cycle. I had put pregnancy out of my mind, suspecting perhaps a cyst (or an over-active imagination) but now I'm worried it could be an ectopic pregnancy and I'm one of the unfortunate few that have no luck with HPT's. Also having pain in my left shoulder, which is making me worry even more. Could a morning-after pill mess with my menstrual cycle like this? Either way, I'm booking an appointment with my Dr asap...but I know I won't get one for at least four days.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?